International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 302608 |

Bruno de Malafosse, "Calculations on some sequence spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 302608, 18 pages, 2004.

Calculations on some sequence spaces

Received16 Sep 2002


We deal with space of sequences generalizing the well-known spaces wp(λ), c(λ,μ), replacing the operators C(λ) and Δ(μ) by their transposes. We get generalizations of results concerning the strong matrix domain of an infinite matrix A.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.